# SDR FDEA201010234156

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 651689819
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB INTERNAL WEB AT STAB STA 151.81 DAMAGED. CUTOUT DAMAGED AREA, FABRICATED REPAIR DOUBLER & FILLER, INSTALLED REPAIR DOUBLER & FILLER AT LT HORIZONTAL STAB STA 151.81 IAW SRM 55-10-2, FIG 2, SRM 53-10-9, FIG 4, SRM 51-30-2, & SRM 51-10-2.
